MathSciNet Relay Station
MathSciNet bibliographic data
MR2106292 93B05 (35B37 35K20 35K65 93C20)
Cannarsa, Piermarco; Martinez, Patrick; Vancostenoble, Judith Persistent regional null controllability for a class of degenerate parabolic equations. Commun. Pure Appl. Anal. 3 (2004), no. 4, 607–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement